# SDR SWIA200211423

- Difficulty date: November 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 21,644 hours, 29,878 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E, F
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT RETRACT UNTIL 5TH LANDING GEAR CYCLE.  RETURNED TO PDX.    SWING GEAR COULD NOT GET TO DUPLICATE.  CHECKED GAP ON HOOK IAW 32-32-10 CHECK GOOD.  ADJUSTED TARGET IAW MM 32-61-01 AND ADJUSTED GEAR DOOR SEQUENCE VALVE (INBOARD AND OUTBOARD)  IAW MM 32-32-04.  SWUNG GEAR SEVERAL TIMES.  SYSTEM CHECKS GOOD.
